# SDR AALA970834

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CORROSION ON CENTER FUEL TANK SKIN AT LBL 30.  COMPLETED REPAIR PER SRM 57-30-3 FIGURES 9 AND 10.  TST:  65,744.04 HOURS.  CYCLES:  43,423.  (X)
